# SDR AALA20131002006

- Difficulty date: October 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,256 hours, 14,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SQUARE CLEAR PROXIMITY LIGHT ON BIN BULLNOSE ABOVE SEAT 14ABC INOPERATIVE.  REPLACED FUSE FOR PROXIMITY LIGHT ON BIN BULLNOSE ABOVE SEAT 14ABC.  OPERATIONS CHECKED NORMAL.
